|Heading||Real relief. Real fast.|
|Purpose||Oral Anesthetic, Analgesic, Cough Suppressant|
|Active Ingredients||Each Lozenge: Benzocaine 6 mg; Dextromethorphan HBr 5 mg; Menthol 10 mg;|
|Directions||Adults and children over 12 years of age: 2 lozenges every 4 hours - not to exceed more than 12 lozenges every 24 hours. Children 6-12 years of age: 1 lozenge every 4 hours - not to exceed 6 lozenges every 24 hours. Children under 6 years of age: consult a doctor. Store at room temperature. Protect from moisture.|
|Inactive Ingredients||Acesulfame Potassium; FD&C Blue #1; FD&C Red #40; Flavor; Glycerine; Hydrogenated Starch Hydrolysate; Isomalt; Propylene Glycol; Soy Lecithin; Sucralose; Water|
|Uses||Temporarily relieves: occasional minor irritation, pain, sore throat and sore mouth; cough due to minor throat and bronchial irritation as may occur with the common cold. With soothing liquid center. Suppresses cough up to 4 hours. Cools nasal passages. Fast acting.|
|Warnings||Allergy Alert: Do not use this product if you have a history of allergy to local anesthetics such as procaine, butacaine, benzocaine or other 'caine' anesthetics. Sore Throat Warning: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administer to children under 6 years of age unless directed by a doctor. Do not use: this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health care professional before taking this product; this product for persistent or chronic cough such as occurs with smoking, asthma, or emphysema, or if cough is accompanied by excessive phlegm (mucus) unless directed by a doctor. When using this product do not exceed recommended dosage. Stop use and ask a dentist or doctor if: sore mouth symptoms do not improve in 7 days; irritation, pain or redness persists or worsens; swelling, rash or fever develops; cough persists for more than 1 week, tends to recur, or is accompanied by a high fever, rash, or persistent headache. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health care professional before use. Keep out of reach of children. In case of overdose or accidental poisoning, get medical help or contact a Poison Control Center right away.|
Content and information on Stockngo.com is provided for informational purposes only. It is not meant to substitute the advice provided by one's physician or any other medical professional. You should not use the information contained herein for diagnosing or treating a health problem or disease, or prescribing medication. If you have or suspect that you have a medical problem, immediately contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease. While we work extremely hard to ensure that all product information is correct, manufacturers sometimes change their logos, packaging and products. You should use our site as a reference, carefully read all product packaging, and contact the manufacturer with any questions before using a product. We are not liable for inaccuracies or misstatements about products. Customer reviews are provided for informational purposes only. Customer reviews reflect the individual reviewer's results and experiences only and are not verified or endorsed by Stockngo.com. Actual results may vary among users.
At Stockn'Go we love to pick up the tab for our customers. When you place an order the shipping is on us regardless of wieght, size, and quantity. That's right, FREE shipping on all orders.No Membership Fees Needed. No Hassles. No Gimmicks.
It's simple. In order for us to give you the best price possible with FREE shipping, just order the quantity you like in pack sizes only. We currently offer 1 Packs, 2 Packs, 3 Packs, 6 Packs and 12 Packs. Just look for the caption bubble with the pack size you choose and add to cart!